# SDR 96ZZZX2078

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732PT
- Make and model: Cessna U206G
- Aircraft serial: U20604705
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: C1630060103
- Condition: Cracked
- Location: Rt Mlg
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS MODIFIED BY INSTALLING GAR-AERO WHEEL ADAPTERS AND 8:50X10 TIRES PER STC SA4305WE WITH THE EXCEPTION - INSTALLED ON MCCAULEY WHEELS INSTEAD OF CLEVELAND WHEELS WITH A FIELD APPROVAL, 60.5 HRS AGO.  THIS AIRCRAFT HAD A LIGHT DUTY WHEEL, PN C163006-0103, ON RT SIDE THAT FAILED (INNER WEBBING AND PARTING SURFACES CRACKED).  THE LEFT SIDE HAD HEAVY DUTY PN C163006-0102 THAT DID NOT FAIL BUT SHOWED SIGNS ON MATING SURFACE OF FRETTING AND BOLTS LOOSE.
